# SDR DALA1140530627

- Difficulty date: June 14, 2011
- Submitted: June 23, 2011
- Operation: Air carrier
- Aircraft: N627DL
- Make and model: Boeing 757232
- Aircraft serial: 22917
- Aircraft time: 78,279 hours, 37,642 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FRAME DENTED ON UPPER FLANGE STR N25&26 REPAIR ANGLE HAS INCORRECT NUMBER OF FASTENERS ON LOWER FLANGE.  COMPLIED WITH AT SAA/SAT ON NON ROUTINE 187563 W/O 87878730001.
